Side effects steroid shot lower back

Not really sure if there is a connection here but I had two separate dogs of two separate breeds get cortisone shots for the disks in their backs, now the 1st dog (mini schnauzer) was fine for over a year after, until he started having seizures. The vet then gave him another shot for the swelling in the brain and he passed away a little less than 2 wks later. Now about a week ago my 2nd dog (American bulldog/pitbull mix) she is 13 yrs old and I noticed her having difficulty with her back legs. The vet also said it was her disks and gave her a shot and a prescription for methocarbamol. Then a week later she has a stroke. Please tell me if there seems to be a connection here. He also gave her another shot for the swelling in her brain after the stroke. I would really like to know if I am making a mistake going to this guy.

Two days ago I received a corticosteroid fluoroscopic injection in my left hip. Yesterday morning, I woke up to feeling flu-like symptoms : hotness, nausea, tiredness , lack of appetite . This morning, I woke to a splitting headache which did not subside all day, even with ibuprofen (the only pain reliever that helps me). Now, I can't sleep. On the plus side, my hip pain is just about gone. The injection itself was not painful, but the Novacaine shots (4 of them) were. The injection site is still sore, but my joint pain is much better. Hope it lasts.

I have been receiving IVIG for nearly 9 yrs.  At first, I used Gammunex with fairly mild side effects.  Then my supplier insisted it was no longer available and put me on Gammagard that caused bad headaches, fatigue, pain and some nausea.  I finally wrote to IG Living regarding how I could get back to Gammunex.  They quickly responded that all I needed to do was have my doctor write an RX for "Gammunex Only" and that did it!!  I do much better now.  My premeds are 400 mg Ibuprofen, 25 Benadryl, 50 mg IV solu-cortef pre and post treatment.  I also take my RX headache meds and pain meds as I also suffer from FM and chronic fatigue.  I am doing much better now and no longer have to wipe out my schedule for a week after tx!  Thank God for the resource of IG Living! I do have problems sleeping the first and often second night after tx that I am sure is due to the steroid.  I just block out a few days to adjust and rest when I can.  But, so much better than I did with Gammagard!!

Cortisone injections are extremely safe, but they do still have potential problems. If you are concerned about having a cortisone shot, talk with your doctor. While cortisone is a powerful treatment for many orthopedic conditions, there are usually other options that can also be tried. Many doctors will offer an injection as they are quick, easy, and most often effective. However, your doctor should also be able to offer other treatments for inflammation that may also be effective for those that cannot have, or don't want, a cortisone injection.

Side effects steroid shot lower back

side effects steroid shot lower back

Cortisone injections are extremely safe, but they do still have potential problems. If you are concerned about having a cortisone shot, talk with your doctor. While cortisone is a powerful treatment for many orthopedic conditions, there are usually other options that can also be tried. Many doctors will offer an injection as they are quick, easy, and most often effective. However, your doctor should also be able to offer other treatments for inflammation that may also be effective for those that cannot have, or don't want, a cortisone injection.

Media:

side effects steroid shot lower backside effects steroid shot lower backside effects steroid shot lower backside effects steroid shot lower backside effects steroid shot lower back

http://buy-steroids.org